# SDR QXEA2023022400026

- Difficulty date: February 21, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N626QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000669
- Aircraft time: 14,975 hours, 9,352 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

UPON DEPARTURE CLIMBING THROUGH 2000'  FLAPS ZERO NOICEABLE VIBRATION WAS FELT IN COCKPIT AND IN THE CABIN BY THE FAS THE SURCE WAS NOT ASOCIATED WITH THE ENGINES AND COULD NOT BE IDENTIFIEDBASED ON NO EICAS ANNOUNCIATIONS NOR UNUSAL FLIGHT CONTROL PARAMETERS ON APPROACH DURING THE AIR URNBACK THE INTESITY OF THE VIBRATION INCREASED DECELERATING FROM 250 KTS TO 210 KTS AND WAS IMPERCEPTIBLE DURING REMAINDER OF APPROACH AND LANDING. RETURN TO FIELD. REMOVED FROM SERVICE. PERFORMED GVI OF THE FUSELAGE WING FAIRINGS CANOES ALL DOOR DEFLECTORS FLIGHT CONTROL AND ALL SERVICE ACCESS DOORS NO OBVIOUS DEFECTS NOTED OPERATED FLIGHT CONTROLS THROUGH NORMAL OPERATING RANGE WITH NO DEFECTS NOTED OPERATED FLAPS IN FULL RANGE WITH NO DEFECTS  .  REFERANCE LOG PAGE 1032686 FOR OPERATIONAL CHECK FLIGHT REFERANCE E175 FIM 05-50-00-810-801-A. CHECK FLIGHT FAILED. FERRIED FOR REPAIRS.
